# SDR MASA201912312211

- Difficulty date: December 30, 2019
- Submitted: January 1, 2020
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 40,100 hours, 32,092 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN 4DF W/N ILLUMINATE.	SECURED CONNECTOR.
